# SDR SWAA2023070353513

- Difficulty date: May 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT THE 727 BULKHEAD HAS BROKEN BRACKET AT STA: 727; WL:14.5; BL:3.5 CORRECTION WL: 163 RBL:3.5<[01] MEASURMENT UPDATE; NO ALLOWABLE DAMAGE LIMIT FOUND IN SRM. PART TO BE REPAIRED BY REPLACMENT;[02] REMOVED CRACKED 727 BULKHEAD BRACKET AT BS727+2 RBL6 PER SRM 51-40-02-0G-0;[03] TRANSFERED TO FAULT TTG8Q00LC617. WL AND BL INCORRECT.;[04] VERIFIED CORRECTIVE ACTION STEPS 1-3. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
